Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Lower rib pain. Taking Domapan for acidity. Belching, constipation. Help

I am 61 years old and smoker. From last four days I have pain in lower middle on rib cage only when I press it with my thumb. I had acidity for which I have been taking domapan .
I have lost appetite and feeling it may not be lung cancer make it worse. I did have a little fall against wall last e
Week but no injury. I have seen lot of blenching and little constipation as well. No increase in pain after deep breathing.
Please help with your advice

D k t .

Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.The most common symptoms of lung cancer are:bloody sputum, loss of appetite, tiredness and loss of weight.Also ,the snuff, as you know, is the main cause of lung cancer.
They are another pathologies that cause your symptoms but you must go your doctor.He will examine you and,probably,request thorax radiography.I wish you good health.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor